Jump to content
Important Survey - Please Participate ×

Introduction


[Da...]

Recommended Posts

Hello,

 

A little over 5 years ago I was prescribed Xanax, I didn't quite realize the negative efffects until about a year ago when I reduced dosage from 6mg-2mg per day because I was sick and couldn't stomach it for a few days. That led to severe withdrawal symptoms and rebound anxiety. Couldn't perform in my job anymore etc.

 

I went back on a dosage of 4MG for the last 9 months but about 3 months ago I started to wean off the correct way. I'm currently on 2mg. The withdrawals are better than last year but that still doesn't give them much credit. I feel awful.

 

I've joined because it is difficult to find anyone who understands this, and I need help coping with these side effects as I wean.

 

I look forward to being a part of the community,

Link to comment
Share on other sites

Hello Dan206 :hug:  Welcome to Benzobuddies

 

You are going to be okay, you can do this. We are happy that you have joined us,  being with people who can completely understand and empathise is vital through this process.  You should benefit from reading the Ashton Manual. It is a really good resource for learning about benzodiazepines and how to withdraw. 

 

It's usually recommended that people reduce their dose somewhere between 5 and 10% every 10 to 14 days.  It’s important to listen to the body,  you can adjust the rate accordingly. Withdrawal from benzo’s is tough, but you need to remember its temporary, you will eventually recover.

 

We are a friendly and supportive group of people here.  We have a great community who have been through all aspects of benzodiazepine use and withdrawal,

 

I'll leave you a few links:

 

The Ashton Manual

 

Withdrawal Support

 

General Taper Plans

 

If you would be so kind as to add a signature (history of meds/doses etc)  This will enable others to see at a glance your history of meds and where you are up to with your taper should you need advice. ”Create a signature”

 

Welcome aboard

 

Magrita

 

Link to comment
Share on other sites

×
×
  • Create New...